# SDR SWIA200718853

- Difficulty date: November 9, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 13,765 hours, 9,762 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619003
- Part serial: K0328A
- Condition: Leaking
- Location: Hyd System
- Part time: 145 hours, 94 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 4035 - HYDRAULIC SYSTEM NR 2 QUANTITY INDICATION SHOWS 0 PERCENT.  REPLACED NR 2 ENGINE DRIVEN PUMP IAW AMM 29-11-01.
